Alert archive / Pennsylvania / Flash Flood Warnings in 2024
Flash Flood Warning 39, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Aug 6, 2024, 3:19 PM EDT for 5 counties in Pennsylvania. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2024, 3:19 PM EDT (19:19 UTC)
- Expired
- Aug 6, 2024, 8:55 PM EDT
- In force
- 6 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 24 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 6:00 PM EDT | RAIN 2 | 2 Nne Fox Run, PA | Rainfall past 3.5 hours |
| Aug 6, 6:52 PM EDT | FLASH FLOOD | Fox Run, PA | Rowan road closed due to flooding between Lexington road and Franklin road. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 213 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1038 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.2
The text
As transmitted.
373
WGUS51 KPBZ 061919
FFWPBZ
PAC003-005-007-019-129-062215-
/O.NEW.KPBZ.FF.W.0039.240806T1919Z-240806T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
319 PM EDT Tue Aug 6 2024
The National Weather Service in Pittsburgh has issued a
* Flash Flood Warning for...
Northern Allegheny County in southwestern Pennsylvania...
Northwestern Westmoreland County in southwestern Pennsylvania...
Southwestern Armstrong County in west central Pennsylvania...
Southern Butler County in west central Pennsylvania...
East Central Beaver County in western Pennsylvania...
* Until 615 PM EDT.
* At 319 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to 2
inches of rain have fallen. Additional rainfall amounts up to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
McCandless Township, Cranberry, Franklin Park, Aliquippa, Monaca,
Vandergrift, Apollo, Plum, Hampton Township, New Kensington, Lower
Burrell, Harrison Township, Economy, Ambridge, Wexford, New
Brighton, Arnold, Beaver, Tarentum and Baden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4073 8035 4075 8010 4074 7993 4074 7970
4072 7949 4052 7948 4055 7984 4058 8036
4067 8036
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Rackley3 follow-up statements
375
WGUS51 KPBZ 062207
FFWPBZ
PAC003-005-007-019-129-070115-
/O.EXT.KPBZ.FF.W.0039.000000T0000Z-240807T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pittsburgh PA
607 PM EDT Tue Aug 6 2024
The National Weather Service in Pittsburgh has extended the
* Flash Flood Warning for...
Northern Allegheny County in southwestern Pennsylvania...
Northwestern Westmoreland County in southwestern Pennsylvania...
Southwestern Armstrong County in west central Pennsylvania...
Southern Butler County in west central Pennsylvania...
East Central Beaver County in western Pennsylvania...
* Until 915 PM EDT.
* At 607 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
1 and 2 inches of rain have fallen. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
McCandless Township, Cranberry, Franklin Park, Aliquippa, Monaca,
Vandergrift, Apollo, Plum, Hampton Township, New Kensington, Lower
Burrell, Harrison Township, Economy, Ambridge, Wexford, New
Brighton, Arnold, Beaver, Tarentum and Baden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4073 8035 4075 8010 4074 7993 4074 7970
4072 7949 4052 7948 4055 7984 4058 8036
4067 8036
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
22823
WGUS71 KPBZ 062335
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
735 PM EDT Tue Aug 6 2024
PAC003-005-007-019-129-070115-
/O.CON.KPBZ.FF.W.0039.000000T0000Z-240807T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegheny PA-Armstrong PA-Beaver PA-Butler PA-Westmoreland PA-
735 PM EDT Tue Aug 6 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM EDT THIS
EVENING FOR NORTHERN ALLEGHENY, NORTHWESTERN WESTMORELAND,
SOUTHWESTERN ARMSTRONG, SOUTHERN BUTLER AND EAST CENTRAL BEAVER
COUNTIES...
At 735 PM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 3 inches of rain have fallen. Additional rainfall amounts of 0.2
to 0.6 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
McCandless Township, Cranberry, Franklin Park, Aliquippa, Monaca,
Vandergrift, Apollo, Plum, Hampton Township, New Kensington, Lower
Burrell, Harrison Township, Economy, Ambridge, Wexford, New
Brighton, Arnold, Beaver, Tarentum and Baden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4073 8035 4075 8010 4074 7993 4074 7970
4072 7949 4052 7948 4055 7984 4058 8036
4067 8036
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
22831
WGUS71 KPBZ 070055
FFSPBZ
Flash Flood Statement
National Weather Service Pittsburgh PA
855 PM EDT Tue Aug 6 2024
PAC003-005-007-019-129-070105-
/O.CAN.KPBZ.FF.W.0039.000000T0000Z-240807T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Allegheny PA-Armstrong PA-Beaver PA-Butler PA-Westmoreland PA-
855 PM EDT Tue Aug 6 2024
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN ALLEGHENY,
NORTHWESTERN WESTMORELAND, SOUTHWESTERN ARMSTRONG, SOUTHERN BUTLER
AND EAST CENTRAL BEAVER COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 4073 8035 4075 8010 4074 7993 4074 7970
4072 7949 4052 7948 4055 7984 4058 8036
4067 8036
$$
22What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 2:48 PM EDT, 31 minutes earlier.
Area forecast discussion, Aug 6, 2:48 PM EDT, 31 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 248 PM EDT Tue Aug 6 2024 .SYNOPSIS... Showers and thunderstorms are expected into this evening as low pressure crosses the region. Some storms could be severe with damaging wind, large hail, and isolated tornadoes. Isolated instances of flash flooding are also possible from training storms. Shower chances will continue into Wednesday as the low exits. Periodic shower chances continue east of Pittsburgh until a cold front brings chances for area wide showers and thunderstorms Friday. && .NEAR TERM /THROUGH TONIGHT/... KEY MESSAGES: - Showers and thunderstorms likely mainly this afternoon and evening - Severe storms possible with damaging wind, large hail, and isolated tornadoes _______________________________________________________________ Severe thunderstorms are ongoing north of Pittsburgh, generally near a quasi-stationary boundary. Instability increased rapidly by the midday hours, with 1500-2000 J/kg of MLCAPE noted north of I-70 on mesoanalysis plots. The 18Z PBZ sounding was on the higher end of this range, and included almost 3700 J/kg of surface-based CAPE along with a precipitable water value of 1.86. Although effective shear is already on the order of 30-40 knots, allowing for modest storm organization and some supercell structures, low-level shear remains tame, with only 50 m2/s2 of low-level SRH on the PBZ sounding. To this point, damaging wind and isolated large hail have been the main severe threats. The tornado threat will increase from here however, and focus more on a corridor between Pittsburgh and I-80. This is where 0-3km CAPE has increased into the 150-175 J/kg range, along with increasing stretching potential and surface vorticity. Along with expected increased hodograph curvature from the approaching shortwave, this will ramp up the potential for tornadoes between 3 PM and 6 PM. The potential for severe thunderstorms will continue to expand southward into the early evening hours to near the Mason-Dixon Line, where the current Severe Thunderstorm Watch continues. CAMs like the NAM3km and HRRR continue to depict a second round of activity approaching from the north after 21Z, associated with the shortwave and an approaching MCV. Clearing behind the initial activity should allow for some recovery of instability across the far north before then, but it may not be as impressive as when activity started a few hours ago. Nevertheless, another round of severe weather is possible in the northern part of the watch area after a possible brief lull of an hour or two. Also of note will be the potential for further instances of flash flooding. East-west training of storms, ample instability, warm cloud depths of up to 12kft, and precipitable water in the 1.6 to 1.9 inch range will continue to support efficient rainfall production and the potential for localized 2-4 inch rainfall totals in 1-3 hours. Storm intensity will begin to tail off after 8-9 PM as daytime heating wanes, but scattered showers and a few thunderstorms are still expected through the night as the shortwave crosses and pushes the frontal boundary to the south. Hot and humid weather this afternoon will produce heat indices in the lower to mid 90s south of the current convective activity. Lows tonight will drop close to seasonable levels. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/... KEY MESSAGES: - Shower chances decrease on Wednesday - Dry for most locations through Thursday night, though low shower chances continue east of Pittsburgh __________________________________________________________ Remaining showers and storms will taper from west to east Wednesday as the shortwave and front depart, but some isolated activity may linger into the afternoon in the ridges. Much of the area will then be dry through Thursday night as high pressure builds to the north of the area. However, as the remnants of Debby begin to lift north from the Carolinas, shower chances will remain in the forecast east of Pittsburgh for Thursday and Thursday night. Temperatures should be closer to seasonable levels through the period. && .LONG TERM /FRIDAY THROUGH MONDAY/... KEY MESSAGES: - Unsettled to start, with dry weather later in the period - Cooler temperatures, especially over the weekend _____________________________________________________________ Model ensembles still agree overall on the fate of Debby overall, as it phases with a northern stream shortwave by Saturday. Rain chances increase Friday with the passage of the northern wave, but there is still uncertainty on how quickly the phasing occurs, and that has implications on how far west the edge of the heavier rain travels. Continued to remain close to NBM suggestions, but expect changes in the forecast. Rain chances should diminish Saturday as the initial systems exit. Another shortwave rotating around an upper low across eastern Canada should bring low chances for showers north of I 80 on Sunday, with dry weather returning for Monday and Tuesday under high pressure. Temperatures will fall below normal as the trough lingers. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Medium confidence forecast of 50-60% this afternoon with storm coverage and timing for airports. Higher confidence 70-80% of IFR clouds developing after 6Z and lasting through 14-15Z Wednesday area wide. Scattered to numerous showers and thunderstorms are forecast through this evening. There is disagreement on the CAMS with the timing and location, especially with the main line that will develop just south of Lake Erie. For now, continue with 19Z-23Z timing at most airports and skew it later for MGW. There will be a lull in the activity for part of the evening before isolated to scattered showers form along the front as it drops south into the region. For now, opted not to include any vicinity mention. NBM and LAMP continue with higher probabilities for IFR CIGS and MVFR VIS after 6Z. NBM numbers of CIGS less than 1KFT are between 45-65% with VIS <5SM around the same percentiles. Ongoing forecast already hinted at this and will continue with that trend. Values should stay above threshold B minimums save for FKL and maybe DUJ. IFR lifts into a stratocu field Wednesday with little improvement as northeast wind continues to funnel in cold air advection. In fact, most airports should stay BKN015-025 the duration of the day. Wind will be light less than 10 knots the duration of the forecast. Wind direction starts out westerly than moves to northeast after 0Z. .Outlook... Restrictions are possible again by Friday as moisture streams north along a crossing cold front. VFR should return Saturday as high pressure builds in. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. && SYNOPSIS...WM/CL NEAR TERM...CL SHORT TERM...CL LONG TERM...WM/CL AVIATION...McMullen
Hazardous weather outlook, Aug 6, 12:02 PM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 1202 PM EDT Tue Aug 6 2024 OHZ039>041-048>050-058-059-PAZ007>009-013>016-020>022-029-031- 073>078-WVZ001>004-071615- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Guernsey-Belmont-Mercer-Venango-Forest-Lawrence-Butler-Clarion- Jefferson PA-Beaver-Allegheny-Armstrong-Washington-Greene- Westmoreland-Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana- Hancock-Brooke-Ohio-Marshall- 1202 PM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ057-068-069-WVZ012-021-509>514-071615- Muskingum-Noble-Monroe-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 1202 PM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for east central Ohio and northern West Virginia. .DAY ONE...This afternoon and tonight. There is a Marginal Risk (or level 1 out of 5) for severe thunderstorms this afternoon and evening. The main hazard is expected to be damaging wind. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 6, 2:37 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
237 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM Tstm Wnd Dmg Prospect 40.90N 80.05W
08/06/2024 Butler PA 911 Call Center
Tree down on Kennedy Road in Prospect. Time estimated
via radar.
&&
Event Number PBZ2405880
MLBLocal storm report, Aug 6, 2:38 PM EDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
238 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM Hail Elderton 40.69N 79.34W
08/06/2024 M1.00 inch Armstrong PA Postal Employee
Dime- to quarter-size hail reported near the post
office
&&
Event Number PBZ2405881
KramarLocal storm report, Aug 6, 2:44 PM EDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
244 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM Tstm Wnd Dmg Sigel 41.28N 79.12W
08/06/2024 Jefferson PA 911 Call Center
Trees down
&&
Event Number PBZ2405882
KramarLocal storm report, Aug 6, 2:55 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
255 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM Hail 3 SW Atwood 40.72N 79.29W
08/06/2024 E1.50 inch Armstrong PA Public
Photos provided
&&
Event Number PBZ2405883
KramarLocal storm report, Aug 6, 3:01 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
301 PM EDT Tue Aug 06 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM Tstm Wnd Dmg 5 N Sarver 40.80N 79.73W
08/06/2024 Butler PA Trained Spotter
Two-foot diameter tree down from thunderstorm wind
&&
Event Number PBZ2405884
KramarSpecial weather statement, Aug 6, 3:16 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
316 PM EDT Tue Aug 6 2024
OHZ041-PAZ020-WVZ001-061945-
Columbiana OH-Beaver PA-Hancock WV-
316 PM EDT Tue Aug 6 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN COLUMBIANA...
SOUTHWESTERN BEAVER AND HANCOCK COUNTIES THROUGH 345 PM EDT...
At 315 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over East Liverpool, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
East Liverpool, Aliquippa, Monaca, Wellsville, New Brighton, Beaver,
Calcutta, Rochester, Ohioville, Midland, Chester, Industry,
Shippingport, Patterson Township, Conway, Freedom, Salineville,
Newell, Bridgewater, and East Rochester.
This includes Interstate 376 in Pennsylvania between mile markers 34
and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
east central Ohio...western Pennsylvania...and northern West
Virginia.
&&
LAT...LON 4061 8085 4074 8086 4073 8024 4056 8025
TIME...MOT...LOC 1915Z 279DEG 19KT 4064 8055
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HefferanThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 10:48 AM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 42 min |
| Aug 6, 11:10 AM EDT | Special Weather Statement | PBZ | Venango | 50 min |
| Aug 6, 11:13 AM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 47 min |
| Aug 6, 11:55 AM EDT | Areal Flood Advisory | PBZ | Mercer | 3 hr |
| Aug 6, 11:59 AM EDT | Severe Thunderstorm Warning | PBZ | Butler, Mercer, Venango | 31 min |
| Aug 6, 12:04 PM EDT | Special Weather Statement | PBZ | Venango | 26 min |
| Aug 6, 12:12 PM EDT | Special Weather Statement | PBZ | Lawrence | 33 min |
| Aug 6, 12:16 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Venango | 29 min |
| Aug 6, 12:18 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Venango | 42 min |
| Aug 6, 12:20 PM EDT | Areal Flood Advisory | PBZ | Venango | 3 hr |
| Aug 6, 12:30 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer, Venango | 45 min |
| Aug 6, 12:42 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson, Venango | 33 min |
| Aug 6, 12:52 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Indiana, Jefferson | 53 min |
| Aug 6, 1:11 PM EDT | Severe Thunderstorm Warning | PBZ | Clarion, Forest, Jefferson | 19 min |
| Aug 6, 1:12 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer | 33 min |
| Aug 6, 1:15 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 31 min |
| Aug 6, 1:17 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 28 min |
| Aug 6, 1:36 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer, Venango | 24 min |
| Aug 6, 1:37 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Jefferson | 53 min |
| Aug 6, 1:40 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 35 min |
| Aug 6, 1:45 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence, Mercer | 26 min |
| Aug 6, 1:51 PM EDT | Tornado Warning | PBZ | Mercer, Venango | 24 min |
| Aug 6, 1:54 PM EDT | Special Weather Statement | PBZ | Beaver | 36 min |
| Aug 6, 2:00 PM EDT | Flash Flood Warning | PBZ | Butler, Lawrence, Mercer | 3 hr |
| Aug 6, 2:00 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Forest, Mercer, Venango | 45 min |
| Aug 6, 2:13 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 32 min |
| Aug 6, 2:14 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 31 min |
| Aug 6, 2:27 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Jefferson | 18 min |
| Aug 6, 2:37 PM EDT | Flash Flood Warning | PBZ | Armstrong, Indiana, Jefferson | 3 hr |
| Aug 6, 2:39 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 51 min |
| Aug 6, 2:41 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver | 34 min |
| Aug 6, 2:49 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Westmoreland | 41 min |
| Aug 6, 2:55 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 35 min |
| Aug 6, 3:06 PM EDT | Areal Flood Advisory | PBZ | Butler | 97 min |
| Aug 6, 3:16 PM EDT | Special Weather Statement | PBZ | Beaver | 29 min |
| Aug 6, 3:29 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana, Westmoreland | 20 min |
| Aug 6, 3:39 PM EDT | Flash Flood Warning | PBZ | Indiana | 2 hr |
| Aug 6, 4:41 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Westmoreland | 88 min |
| Aug 6, 5:09 PM EDT | Severe Thunderstorm Warning | PBZ | Mercer | 36 min |
| Aug 6, 5:21 PM EDT | Tornado Warning | PBZ | Mercer | 24 min |
| Aug 6, 5:26 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence, Mercer | 49 min |
| Aug 6, 5:39 PM EDT | Tornado Warning | PBZ | Mercer | 9 min |
| Aug 6, 5:48 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Lawrence, Mercer, Venango | 42 min |
| Aug 6, 5:54 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver | 51 min |
| Aug 6, 5:59 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Beaver, Butler, Clarion, Lawrence, Mercer | 46 min |
| Aug 6, 6:14 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler | 46 min |
| Aug 6, 6:29 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Forest, Jefferson, Mercer and 1 more | 61 min |
| Aug 6, 6:39 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Clarion, Indiana, Jefferson and 2 more | 66 min |
| Aug 6, 7:06 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 39 min |
| Aug 6, 7:24 PM EDT | Special Weather Statement | PBZ | Indiana | 36 min |
| Aug 6, 7:30 PM EDT | Special Weather Statement | PBZ | Clarion | 30 min |
| Aug 6, 7:34 PM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver | 82 min |
| Aug 6, 7:42 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Indiana, Washington, Westmoreland | 48 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.